Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
ISSN-L : 1340-9050
Short Communications
Transforming a Matrix into a Standard Form
Akihiro MUNEMASAPritta Etriana PUTRI
Author information
JOURNALS FREE ACCESS

2017 Volume 23 Issue 2 Pages 163-166

Details
Abstract

We show that every matrix all of whose entries are in a fixed subgroup of the group of units of a commutative ring with identity is equivalent to a standard form. As a consequence, we improve the proof of Theorem 5 in D. Best, H. Kharaghani, H. Ramp [Disc. Math. 313 (2013), 855–864].

Information related to the author
© 2017 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article
feedback
Top